# SDR 04FDEA01215

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 34,178 hours, 23,091 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF VERTICAL STAB FROM RIB 22 TO 26 OF REAR SPAR HAS SEVERAL AREAS OF CORROSION ON FLANGES (PANEL ATTACH BRACKET).  REMOVED CORROSION AT RT SIDE OF VERTICAL STAB REAR SPAR AREA, 3 AREAS NEEDED REWORK.  FABRICATED & INSTALLED REPAIRS IAW EA 6-5530-77658A.
